# SDR AALA201806259007

- Difficulty date: June 23, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N817NN
- Make and model: Boeing 737823
- Aircraft serial: 29558
- Aircraft time: 27,160 hours, 10,730 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT MISSING AT THE R4 DOOR.  REPLACED THE FLASHLIGHT IAW AMM 25-64-00.  OPERATIONS CHECKED GOOD.
